# SDR C2XA99IA145

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: S53997140220302
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CHORD ON THE RIGHT HAND SIDE OF FRAME 27A UNDER PANE 196AR WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE AFFECTED CHORD IAW ATR42-320 SRM 53-91-43, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  19,271.5 HOURS.  CYCLES:  22,334.  (X)
